World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 06, Issue 01 (February 1997)

No Access
Tangle Equations II
  • Pages:1–11

https://doi.org/10.1142/S0218216597000029

No Access
TQFT and Whitehead's Manifold
  • Pages:13–30

https://doi.org/10.1142/S0218216597000030

No Access
The Writhe of Knots in the Cubic Lattice
  • Pages:31–44

https://doi.org/10.1142/S0218216597000042

No Access
Sampling the SU(N) Invariants of Three-Manifolds
  • Pages:45–60

https://doi.org/10.1142/S0218216597000054

No Access
ARC Index and the Kauffman Polynomial
  • Pages:61–77

https://doi.org/10.1142/S0218216597000066

No Access
Casson-Walker Invariant of Seifert Fibered Rational Homology Spheres as Quantum SO(3)-Invariant
  • Pages:79–93

https://doi.org/10.1142/S0218216597000078

No Access
Free Group Automorphisms and Knotted Tori in S4
  • Pages:95–103

https://doi.org/10.1142/S021821659700008X

No Access
A Computation of the Basic Invariant J+ for Closed 2-Vertex Curves
  • Pages:105–113

https://doi.org/10.1142/S0218216597000091

No Access
Holonomic Links and Smale Principles for Multisingularities
  • Pages:115–123

https://doi.org/10.1142/S0218216597000108

No Access
On Kauffman Brackets
  • Pages:125–148

https://doi.org/10.1142/S021821659700011X